MAUDE Adverse Event Report: TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-1003-001
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Contracture (4528)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported loss of some arm function (pronation) a year after a procedure with the tenex health tx system on his elbow.The treating physician did not note any issues during the procedure or at post-operative follow-up.It is unclear if the present condition is related to the prior treatment with the tx system.
 
Additional Manufacturer Narrative
Follow-up report #01.Additional information was obtained on patient's other relevant history and further medical consultations.Another physician reviewed multiple sources of test data from the patient's affected arm and could not determine a source of the reported symptoms (or connection to treatment with the tenex health device).
 
Additional Manufacturer Narrative
Additional information was obtained on patient's other relevant history and further medical consultations.Patient reported a separate injury to the affected arm after treatment with the tenex device.Follow-up imaging revealed a nerve "impingement" related to this injury.It was concluded that the "procedure" with the tenex device was not related to the reported adverse event.

Brand Name
TX1 TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key11904839
Report Number1000135560-2021-00040
Device Sequence Number4247309
Product Code LFL
UDI-Device Identifier00857156006215
UDI-Public(01)00857156006215
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K123640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number554-1003-001
Device Catalogue Number554-1003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer04/30/2021
04/30/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/29/2021
10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;